# SDR CALA2021112202146

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: R5342040320700
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RH LOWEST HOLE JUST ABOVE DOOR SILL PLATE IS CORRODED. PER HAECO LCQ NR 9292399/20399 GENERATED BY V892442 -1.1"SHIM AND FILLER INSTALLED. SRI 53-41-12-205-003 TABLE 1 REQ UIRES A DETAILED INSPECTION FROM FIRST FLIGHT 24,000FC (FH NOT R ELEVANT. SUBSEQUENT INSPECTIONS AT INTERVALS OF 24,000FC. HAECO TECHNICIAN V914232 AND QC LC-81 REPAIRED THE RH FR 68 AT T REF.  AIRCRAFT THAT HAVE ALREADY EXCEEDED THE THRESHOLD FOR INSP HE LOWEST ANCHOR NUT IAW SRM 53-41-12-300-002 FIG 1 PRINCIPLE II "    NEXT INSPECTION TO BE PERFORMED WITHIN THE FC/FH VALUE CORROSION CUTOUT REPAIR SHEET 01 THE CUTOUT MEASURES L-1.20" X W CORRESPONDING TO THE INTERVAL MENTIONED IN THE SRI THIS INTERVAL ADD EMP:V914232 OK TO DIP FOR 24,000FC FROM REPAIR PER SRI 53-41-12-205-003 AND TOMC-APPROVAL FROM SC1ELBYC COMMENT SRI INTRODUCTION DUE TO OVER ORIGINAL 24,000FC, THEN REPEAT EVERY 24,000FC DIP 53-DIP OVER FIRST FLIGHT THRESHOLD NOTE:THE INTERVAL MAY START FROM DAMAGE OCCURENCE OR REPAIR EMBO Q/C REVIEWED. DIMENT IF THE DAMAGE ASSESSMENT INSPECTION IS OF THE SAME LEVEL AS THE ONE CALLED OUT BY THE SRI. Q/C REVIEWED. INIT: 24000 FC (INIT WILL ITO TO RIR -2615) RIR: EVERY 24000 FC...............VD/U353583 RECORDS UPDATE............VD
